# SDR 96ZZZX2504

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-8-62
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Crank Assy
- Part number: 37741721
- Condition: Broken
- Location: Flap Actuating
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CRANK ASSY IS BROKEN ON LUG AREA WHERE BOLT P/N NAS1105-23 GOES THROUGH.  SUSPECT CAUSE, METAL FATIGUE AND CORROSION.
